# SDR CA110509001

- Difficulty date: April 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 11,281 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 86744002
- Condition: Cracked
- Location: Fuselage
- Part time: 11,359 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE CENTER NOSE STRINGER BRACKET THAT ATTACHED TO THE FIREWALL WAS FOUND CRACKED.  NEW BRACKET WAS INSTALLED.
